| Model Number |
1116-111047-21-USA-0 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting a 3 lead ecg analysis in supraventricular tachycardia on a 62-year-old female patient, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.This is the second of a similar report.The first reported on medwatch 1220908-2026-03220.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.This is the second of a similar report.The first reported on medwatch 1220908-2026-03220.